# SDR DALA2015020801009

- Difficulty date: February 4, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 111,949 hours, 16,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ON LT SIDE BETWEEN SEATS 1-9 ARE INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGER, M735.  SYSTEM OPS NORMAL.
